# SDR DALA2020022001270

- Difficulty date: April 22, 2019
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 40,798 hours, 20,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6819, L/P 5694578) LEFT TRAILING FLAP INBOARD DAMAGED 1 PUNCTURE. CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED PER B757-200 SRM 51-70-05-06 PAR.5 ON REFERENCE OF B757-200 SRM 57-53-01-2R-1. DETAIL II TABLE II.
